# SDR HSY2005F00001

- Difficulty date: January 14, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N7254R
- Make and model: Beech 1900
- Aircraft serial: UB22
- Engine: Pwa PT6A65B
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Condition: Defective
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(MRR NR 01-011405) LOSS OF NR 1 ENGINE OIL PRESSURE.  LOOSE AND LEAKING OIL TEMPERATURE SENSOR.  LOOSE BUT IN SERVICEABLE CONDITION.  REMOVED TEMPERATURE SENSOR, INSPECTED, AND REINSTALLED.  RAN ENGINE AND FOUND NO FURTHER DEFECTS. (NM05200502782) (K)
